# SDR DALA2021121607834

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 66,112 hours, 24,295 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2052394) DURING INSPECTION FOUND RT MLG FORWARD TRUNNION INBOARD LOWER BUSHING BORE CORRODED ON I/B SIDE. REPAIRED PER B737 SRM 57-20-90.
